# SDR ASOA200901219

- Difficulty date: October 31, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 18,849 hours, 16,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 FRAME CRACKED AT FLOOR SILL.  WORK ACCOMPLISHED IAW EC/TC REO 601R-53-61-117 ON W/O 137143.
